# SDR FDEA201509142860

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 730 hours, 14,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061502
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO BAY, BS 535, LONGERON 24R FRAME FOUND CHAFED.   REPAIRED IAW SRM 53-20-07-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
